# SDR U972009F00001

- Difficulty date: April 6, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N3006
- Make and model: Doug DC3
- Aircraft serial: 42961
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF STRINGER MATERIAL WITHIN ACFT CTR AND OTBD WING FOUND TO BE SUFFERING FROM MILD EXFOLIATION CORROSION.  CORROSION MANIFESTED ITSELF AS A LOCALIZED BUMP OR BULGE WITHIN THE VERTICAL LEG OF THE STRINGER MATERIAL.  ALL STRINGER MATERIAL SUFFERING FROM THIS CONDITION WAS LOCATED ON THE UNDER SIDE OF THE UPPER WING SKIN WITHIN THE WING FLAP BAYS.  GRIPPING THE VERTICAL LEG OF THE STRINGER MATERIAL BETWEEN FINGER AND THUMB AND RUNNING DOWN BETWEEN WING RIBS REVEALED THE AREAS OF DETERIORATION.  OUR RECOMMENDATION IS TO INCORPORATE A SPECIFIC INSP OF THIS STRUCTURE INTO THE ACFTS ESTABLISHED MM OR INSP.  (K)
